×

zbMATH — the first resource for mathematics

Convergence of sequences of convex sets, cones and functions. II. (English) Zbl 0146.18204

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. L. Burkholder and R. A. Wijsman, Optimum properties and admissibility of sequential tests, Ann. Math. Statist. 34 (1963), 1 – 17. · Zbl 0113.13005
[2] H. G. Eggleston, Convexity, Cambridge Tracts in Mathematics and Mathematical Physics, No. 47, Cambridge University Press, New York, 1958. · Zbl 0086.15302
[3] W. Fenchel, Convex cones, sets, and functions, Mimeographed notes by D. W. Blackett, Princeton Univ. Press, Princeton, N. J., 1953. · Zbl 0053.12203
[4] Zdeněk Frolík, Concerning topological convergence of sets, Czechoslovak Math. J 10(85) (1960), 168 – 180 (English, with Russian summary). · Zbl 0095.37103
[5] H. Hadwiger, Vorlesungen über Inhalt, Oberfläche und Isoperimetrie, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957 (German). · Zbl 0078.35703
[6] R. A. Wijsman, Convergence of sequences of convex sets, cones and functions, Bull. Amer. Math. Soc. 70 (1964), 186 – 188. · Zbl 0121.39001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.